Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Minimal topological spaces


Author: Manuel P. Berri
Journal: Trans. Amer. Math. Soc. 108 (1963), 97-105
MSC: Primary 54.23
MathSciNet review: 0150724
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.23

Retrieve articles in all journals with MSC: 54.23


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0150724-0
PII: S 0002-9947(1963)0150724-0
Article copyright: © Copyright 1963 American Mathematical Society